# SDR SWAA2023072671394

- Difficulty date: June 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR THRESHOLD WEB HAS SURFACE CORROSION FROM STA 787+7 TO STA 847 RBL 27.<[01] REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-60-15;[02] REMOVED WEB FOR REPLACMANT PER SRM 51-40-02;[03] LOCATED AND DRILLED HOLES FOR NEW WEB PER SRM 51-40-05.INSTALLED NUTPLATES PER SRM 51-40-02;[04] INSPECTED C/A #3 LOCATION & DRILLED HOLES & NUTPLATE INSTALL;[05] OK TO INSTALL WEB;[06] OK TO INSTALL WEB;[07] REMOVED AND REPLACED WEB PER SRM 51-40-02;[08] REMOVED AND REPLACED WEB PER SRM 51-40-02
